MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II TKA FEM SIZING GDE RT; PRSTHESIS,KNEE, PATLLOFEMRTIBIL,SMI-CNSTRIND,CMNTD,PLYMR/MTL/PLYMR

SMITH & NEPHEW, INC. JRNY II TKA FEM SIZING GDE RT; PRSTHESIS,KNEE, PATLLOFEMRTIBIL,SMI-CNSTRIND,CMNTD,PLYMR/MTL/PLYMR
Model Number 74012456
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the case the device got broken.No pieces were left in the patient.The procedure was successfully completed without delay using an s&n back-up device.
 
Additional Manufacturer Narrative
The device, intended for use in treatment, was not returned for evaluation, the reported event could not be confirmed.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.Based on this investigation, the need for corrective action is not indicated.This device is a reusable instrument that can be exposed to numerous surgeries; damage from repeated use can occur.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
JRNY II TKA FEM SIZING GDE RT
Common Device Name
PRSTHESIS,KNEE, PATLLOFEMRTIBIL,SMI-CNSTRIND,CMNTD,PLYMR/MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9451293
Report Number1020279-2019-04383
Device Sequence Number16752055
Product Code JWH
UDI-Device Identifier03596010672049
UDI-Public03596010672049
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number74012456
Device Catalogue Number74012456
Device Lot Number13FBG0001
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer11/15/2019
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date03/05/2020
Patient Sequence Number1